All Journal Entries Journals

7dp5dt - Ladies, I need your opinions!

Jan 21, 2011 - 3 comments

I am 7 days past 5 day FET, 3 great blasts were transferred.  I have been not feeling great off and on, sore boobs, nausea infrequently and headaches.  I know that most of these symptoms are side effects from the high dose progesterone injections.  So, early this am, had moderate cramps.  Is this normal for 1 week past transfer?  I have also had no spotting.  I am semi nervous as last time in had bad cramps 1 week after transfer and got a BFN...any input would be appreciated....

Also, I am not taking a hpt ;)

Comments
Post a Comment
961574 tn?1520648103
by mhv, Jan 21, 2011
Don't have any advice... Just tons of ooey gooey, sticky baby dust coming your way!!! : )  GOOD LUCK!   Koudo's on not poas : )  (I'm always too chicken to myself)

1242417 tn?1375927438
by Kristyingeorgia, Jan 21, 2011
Im friends with Melissa (mhv) so I noticed this post and wanted to cautiously say yes that is normal, the only symptom I had was some cramping when I had my BFP. When I had BFN I had no cramping at all.  You are awesome for not taking a hpt!!! GOOD LUCK!!!!

Avatar universal
by stubbybird75, Mar 07, 2011
Hi beanandsprouts, I am new to this site, and am currently going throught the awful 2ww, 7dpet 5 day transfer, I was just wondering how it went?

I have been having mild cramping in lower abs since transfer, slight headaches now and again, but other than slight sore boobies, nothing much to report, and am terrified that it hasnt worked.  So any advise would be greatly received.

Post a Comment